Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Having low energy, nausea, bloating after gastro flu. Frequent diarrhea after gallbladder removal. Cure?

About 10 days ago I had a gastro flu . Since then, I have low energy, nausea, bloating . I had my gallbladder removed 8 years ago and since then I frequently have diaheria. Should I be further investigating my symptoms? I have visited the dr in the past and I am always told to just eat healthy. I am very conscientious about what I eat. It feels like tummy troubles are an ongoing concern. Not sure what to do or ask of a dr on my next visit. Thank you.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You have suffered recently a episode of Gastroenteritis, your symptoms of diarrhoea, low energy nausea and bloating if do not improve with healthy eating and treatment.

You should take fluid and electrolytes to avoid dehydration and supplementation of pre and probiotics also supplementation of zinc.

Usually gall bladder removal doesn't cause any digestive issues,but if symptoms are troubling you please visit Gastroenterologist >

Kindly get tests for malabsorption absorption and Pancreas like serum amylase and serum Lipase and other tests like CT scan of abdomen, and colonoscopy with rectal biopsy to rule out various GIT causes.

If everything is fine then functional disorder called irritable bowel syndrome should be considered. Your doctor knows all this.

Hope this information helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor